# SDR ABXA9500874

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47147
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 59113661
- Condition: Corroded
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FITTING ON LEFT FUSELAGE SKIN THAT TIES INTO THE MAIN FRAME AND INTO LEFT TRAPEZOID PANEL HAD CORROSION IN THE BOLT HOLE.  REPAIRED IAW ABX REA D953-12649-MR.
